Bluelight

Thread: Hydrocodone dosing question - anxiety?

Results 1 to 8 of 8
  1. Collapse Details
    Hydrocodone dosing question - anxiety? 
    #1
    Bluelighter
    Join Date
    Aug 2011
    Location
    take a guess
    Posts
    561
    HeyBL

    I've been taking 5-10mg hydrocodone every 4-6 hours for about 6 months now for chronic pain, and recently my pain got worse due to a procedure. I was limited on my dosing to 15mg as I had 5/325s and its never a good idea to take more than 1g APAP per single dose (every six hours) or 3-4g total APAP a day.

    Because the 15mg wasn't cutting it after my recent pain block injection which greatly exacerbated the pain, and I hated being right at the 3G mark every day, I requested and got a change to 10/325s. This makes my max single dose 30mg.

    I was excited to try 20mg-30mg because I want to have some fun and experience a time with no pain. Since the pain died down a bit I only really need 10mg per dose, but want that nice warm buzz again (which I pretty much only get strongly in the AM or at 15mg)

    Interestingly enough, I've noticed when I redose 10-15mg after my AM dose I've been getting mild panic attacks. I'm also taking lorazepam in the am (.5mg). If I take another 'Pam it seems my anxiety diminishes a bit, and after awhile my anxious feelings fade.

    Why suddenly have I developed this feeling? Also, if I tolerated this dose previously just fine, why would it cause adverse side effects now? I'm now too nervous to try 20mg.

    My theory is that

    A) I've developed a tolerance and what I'm exoterienving is withdraw (6hours is the complete time for drug to leave system) but I don't wake up in a panic
    B) I'm just being a pansy
    C) mild od?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    I have been taking 6 5/325 of Norcos for th elast 4 months/ Im worried about the withdralws...Will they be Horrible if i quite cold Turkey?
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Aug 2011
    Location
    take a guess
    Posts
    561
    For me, not at all. I was switched to gabapentin around the 4 month mark, I tried it for a week and a half and got no pain relief so I went back on Norco. Zero withdraw. Everyone is different
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter mareseatoats's Avatar
    Join Date
    Sep 2011
    Location
    NJ Volkswagens
    Posts
    273
    Smile
    Quote Originally Posted by ChiLights View Post


    Why suddenly have I developed this feeling? Also, if I tolerated this dose previously just fine, why would it cause adverse side effects now? I'm now too nervous to try 20mg.
    After time-though you might think you should be used to APAP-it can affect you in that way-making you jittery and nervous.

    When I experienced that same feeling, I took it as a sign that my body was saying "No more APAP PAH-LEASE!"

    That stuff is gross; there might be a better alternative out there for you, without all the liver-haters in it.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    I get anxiety sometimes from opioids too. It sucks. It's mostly when I don't dose enough and I reach the peak, which is anticlimactic. So I think it's your tolerance.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter laCster's Avatar
    Join Date
    Nov 2010
    Location
    $toned
    Posts
    6,586
    i think u are getting anxiety because you think u will OD from taking too much hydrocodone or maybe because you think you are hurting your liver.

    just think, has anything ever bad happened from taking your hydrocodone? next time you get an anxiety attack, take a step back and try to think why you are anxious? do you think u are going to cause ourself to OD, or is it some anxiety totally unrelated that you think is cuz of taking hydros??

    try to forget about all of the "what ifs" and try to think about the "what is".... like you live in thr 21st centry, u have food, a house, medication to help with the pain. in the old days you could have been a slave and there would have been nothing to give u for pain. we live in one of the besrt times in history, think about it, computers and cars and phones...

    try to put things in perspective man!!! i believe in you!!! you can do it!!!

    im here to talk if yo uwant to pm me!
    -laC
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter
    Join Date
    Aug 2011
    Location
    take a guess
    Posts
    561
    Quote Originally Posted by laCster View Post
    i think u are getting anxiety because you think u will OD from taking too much hydrocodone or maybe because you think you are hurting your liver.

    just think, has anything ever bad happened from taking your hydrocodone? next time you get an anxiety attack, take a step back and try to think why you are anxious? do you think u are going to cause ourself to OD, or is it some anxiety totally unrelated that you think is cuz of taking hydros??

    try to forget about all of the "what ifs" and try to think about the "what is".... like you live in thr 21st centry, u have food, a house, medication to help with the pain. in the old days you could have been a slave and there would have been nothing to give u for pain. we live in one of the besrt times in history, think about it, computers and cars and phones...

    try to put things in perspective man!!! i believe in you!!! you can do it!!!

    im here to talk if yo uwant to pm me!
    -laC
    That was very nice of you! Thank you for the kind words! and yeah, that's the crazy thing, before I was aware of the APAP and alcohol thing I used to drink on it all the time and feel great.

    Before i feared OD id take 5- 20Mg and have a pain free, grand old time. now Im always just paranoid, it's self triggered/induced for sure.

    I've never even close to ODd, and I dunno why I get this way with drugs. I just have to get over it!
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelighter BabyGurl3171's Avatar
    Join Date
    May 2010
    Location
    In my mind. The choices are many, the consequences dire..
    Posts
    1,617
    laC said it all!

    Sometimes I'll have a panic attack after takin an opi bc I start the what ifs on everything. What if I took too much? What if I nod off n quit breathin? Lotta what ifs. Try to stop n think, I kno it's terribly hard during an attack, why am I gettin scared/nervous?

    Perhaps it's actually excitement from havin a higher dose manifesting into anxiety.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •